# SDR SWIA201540728

- Difficulty date: January 28, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 16,041 hours, 13,797 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Condition: Dented
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON THE LT ENGINE LOWER FAN COWL.   REPAIRED LT ENGINE LOWER FAN COWL IAW REO, OPS CHECKED GOOD.
